# SDR CALA2018100802071

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 94,155 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9458096 - SPEC NR B777-33-7-7019 - C ZONE RT AFT CEILING AREA EMERGENCY LIGHT POWER PACK FOUND LOW CAPACITY. DOOR RT 4 BATTERY M33409 REPLACED AND F4 FUSE REPLACED, C/O EMERGENCY LT TEST, THE RESULT FOUND NORMAL AS PER AMM 33-51-06- 960-802 REV.83.
